Doctor insights on:
Hep C And Bloated Stomach
Not usually.: The most common signs of hepatitis C are none, since it usually does not cause symptoms. When it does, they are more related to the liver, Jaundice or severe fatigue being the two most common. People usually do not get abdominal bloating with hepatitis C. If you think you have hepatitis C, get tested. There are cures now.. ...Read moreSee 2 more doctor answers
Have hep c just had my liver checked in october by ultra soundsaid it was fine also have acid reflux why do I stay so bloated also over weight?
Years ago i was diagnosed with hep c.I'm having sharp pains all along my waist in the abdomen area.Is this getting serious?
Unclear: In the very late stages of hepatitis c, the liver starts to fail and people can have build up of fluid in the abdomen (ascites), which can cause discomfort. Usually people notice swelling first. The pain described here could be something else, like irritable bowel syndrome. It is important to have these symptoms checked by a health provider and have the hcv checked as well. ...Read more
Is too late for me, I have hep c and severe injuries from a car accident. I had stomach problems so t injected the pills and now I have right side pai?
HEPATITIS C AND INJU: You have to rephrase the question.Hepatitis c and injury have no connection.Hepatitis c is a chronic condition and depending on the type of virus you are infected and what the vral count is determines the treatment options and the prognosis.Hepccan lead to cirrosis of liver and in some cases cancer.Please let us know what injuries have to do with hep c.Discuss with your doctor. ...Read moreSee 1 more doctor answer
This is from liver: Inflammation from his hepatitis c. You need protection too from hepatitis c too. Your history indicates you've drank alcohol heavily. At this time both of you need to refrain from that, as it will increase the inflammation. Also, hydrate and make sure your boyfriend is receiving follow up care for his liver condition. He needs to stay away from any deep fried, or processed foods, as possible. ...Read moreSee 1 more doctor answer
How to tell if your stomach is just bloated or if its my liver acting up I have Hep C had an ultrasound last month everything seemed OK a little fatty?
Probably gas: "Bloated" refers to gas in the bowels - the intestinal tract. Your liver is a large organ in your upper right abdomen. Usually with bloating the uncomfortable gas moves around, & often passes with belching or flatus. The liver of course can't do that. If you continue to have those symptoms & they are problematic, do get checked. Hope that helps. ...Read more
I have untreated hep c.And do drugs throuhg iv.I get severe stomach pain when im withdrawling.Once I do a shot it helps mmy stomach. Why would this be?
Hepatitis C and : Hello: withdrawal can present as if you are deathly ill. It is a full mental and physical process that can be one of the hardest things you will ever go through. It sounds like it would be much better for you to withdraw under medical observation in a detox facility.. You are more likely to get through it safely with medical help. ...Read more
I have untreated hep c genotyoe 3, having serious stomach pain along with belly distention. Im Outta town,would ER help with anything? Pain?
Hep C and bellybpain: Hello and welcome to HealthTap. Yes the ER should be able to help, I am not sure how severe your Hep C is, it can result in advance liver disease that can cause accumulation of fluid in the abdomen/ belly. I would HIGHLY suggest that you be seen by a physician preferably in ER. Thank you! ...Read more
I`ve hep c - nsaids cause upset stomach,does acetaminophen is safe for me,to combat fever,if yes which dosage and duration of time.
An AFP values of 15 ng ml that remained the same one year later is important? Inicial abdominal eco and ct showed liver hemangioma. Hep C and B neg.
AFP alone is unrelia: Tumor markers like AFP are not useful tests and are often misleading. So these are not recommended to be done. Now that you have had it done, recheck in one year...If it remains unchanged, you can ignore it as an anomaly, nothing of concern. ...Read moreSee 1 more doctor answer
My lower stomach is swolln/bad pain n dbl over when standin.Legs r swolln & itch, I have hep c but no severe yellow of eye or skin yet so, b worried?!
Hepatitis C: Glad to hear your eyes & skin aren't yellow but it sounds like you have ascites (swollen belly) & possible spontaneous bacterial peritonitis (bad belly pain). Liver failure from hepc could account for swollen legs (edema) & itch. Bottom line, you need to go to hospital for baseline tests where id specialist or hepatologist (gastroenterologist) can care for you. Don't wait 'til you get worse. ...Read more
I have Hep "C" & cirrhosis.Now have chronic stomach pain.How can I treat stomach pain,throat & vocal cord discomfort.ENT has prescribed me .famotidine?
New Hep C drugs: There are 2 new (just over 1 year on the market) drugs known as protease inhibitors. Victrelis (boceprevir) is one and Incivek is the other. These are only approved for treatment of genotype 1 and either must still be used in conjunction with pegalated interferon and ribavirin. There is a 2nd gen protease inhibitor and a polymerase inhibitor currently in development. ...Read moreSee 1 more doctor answer
Usually blood tests: If you can see/feel your HCV worsening, then it is significantly worse--and may present as jaundice (yellowing of eyes and skin) and/or diffuse itchiness of skin. Usually periodic blood tests monitor how your liver is functioning until deemed stable, then checked less often. Talk to your Dr if worried. ...Read more
Interferon or drugs: Hepatitis c, a viral liver disease transmitted through contact with an infected person’s blood, can lead to liver problems including liver damage, cirrhosis, liver failure or liver cancer. Because a person with chronic hepatitis c can live symptom-free for years, many people do not know they are infected. The use of interferon and ribivarin is currently the only commonly used rx-the response rat. ...Read more